MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR CATH SECURE; URINARY CATHETER

COVIDIEN P400 PREM U/M 16FR CATH SECURE; URINARY CATHETER
Model Number P4P16SD
Health Effect - Clinical Code No Information (3190)
Date of Event 09/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 10/03/2016.An investigation is currently underway; upon completion the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2016 that a customer had an issue with a urinary catheter.The customer reports that the foley catheter snapped (broke) after they placed it and tugged to ensure placement.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample was received for evaluation.A visual inspection was performed and the catheter was broken.The contact of the catheter in the wall oven section could have weakened the middle section of the catheter.A corrective action is not required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR CATH SECURE
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad
industrial
tijuana
MX 
MDR Report Key5994926
Report Number9612030-2016-00484
Device Sequence Number93254
Product Code EZL
UDI-Device Identifier10884521029613
UDI-Public0110884521029613
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP4P16SD
Device Catalogue NumberP4P16SD
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2016
Supplement Report FDA Received Date12/05/2016
Patient Sequence Number1